# SDR USAA960075

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C80735116
- Condition: Corrosion
- Location: Bs 947-1006
- Part time: 19,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND SEVERAL 1 INCH BY 2 INCH CORRODED AREAS LEFT Z-ANGLE BS 947 TO BS 1006.  REPLACED WITH IDENTICAL PART NR 65C80735-116.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
